# SDR QXEA2009042000279

- Difficulty date: April 15, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 5,845 hours, 6,088 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - SMOKE DETECTOR IN LAV INTERMITTENTLY SOUNDED DURING TAXI.  REMOVED AND REPLACED SMOKE DETECTOR IN LAV IAW Q400 AMM TASK'S 26-12-11-000-801, 26-12-11-400-801, 26-12-11-710-801.  OP'S CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
